MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH PFA-100 SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH PFA-100 SYSTEM
Model Number PFA-100 SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).There were no visible issues with the cartridges in question.A mix-up of adp and epi type code sensor calibration can be excluded since the issue is sporadic and not permanent.The customer did not report specific error codes, so a misalignment of the pfa-100 system type code sensor can be excluded, as it would trigger error codes.Siemens recommended checking that no foil residues are blocking the holes on the cartridges.Siemens also recommended sending the pfa-100 system to a repair shop according to local service contracts.The cause of the event is unknown.No further evaluation of this device is required.The customer did not provide specific dates of event when the issue occurred.The issue has been occurring intermittently since the beginning of the year.
 
Event or Problem Description
The customer reported that adenosine diphosphate (adp) cartridges were intermittently being read as epinephrine (epi) on their pfa-100 system.No discordant results were reported to the physician(s).The customer repeated the affected samples with a new adp cartridge and reported out these repeat results, as the correct results, to the physician(s).There are no reports of patient intervention or adverse health consequences due to this issue.

Brand Name
PFA-100 SYSTEM
Common Device Name
PFA-100 SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key10119745
Report Number9610806-2020-00023
Device Sequence Number11629908
Product Code JOZ
UDI-Device Identifier00842768024870
UDI-Public00842768024870
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060489
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFA-100 SYSTEM
Device Catalogue Number10444868
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2020
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1